# SDR IXXA06SMN287S

- Difficulty date: September 12, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1384 L35r
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE, C-CHECK INSPECTION FOUND EXISTING REPAIR AT STATION 1384 LONGERON 35.5 RT DOES NOT MEET THE DTA REQUIREMENTS OF MDC 91K0262. REMOVED EXISTING REPAIR. FABRICATED REPAIR PARTS. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS. IAW SRM 53-2-1 FIG 7 SHEET 1-3, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1, SRM 53-4-1 FIG. 16 SHEET 2 PAGE 34 ITEM (B), SRM 51-9-0 FIG. 68A, SRM 51-1-8B, SRM 51-1-11.
